MAUDE Adverse Event Report: MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 206270
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Impaction platform broke during impacting case type: tha.
 
Event or Problem Description
Impaction platform broke during impacting.Case type: tha.
 
Additional Manufacturer Narrative
Reported event: it was reported that the impaction platform broke during impacting.Product evaluation and results: visual inspection: visual inspection showed a missing bottom from the impaction platform.Please see attachment.Functional inspection, dimensional inspection and material analysis were not completed as visual inspection confirmed the failure.Product history review: review of device history records indicate that 105 devices were manufacture under lot 45011016 and were accepted into final stock on 12/06/2016.No non conformance was identified during the inspection.Complaint history review: review of complaints within the trackwise database for p/n 206270, l/n 45011016 show 01 other complaint related to the failure in this investigation.Complaint investigation pr: (b)(4).Conclusions: visual inspection showed a missing bottom from the impaction platform.Failure mode was confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.

Brand Name
SHELL IMPACTION PLATFORM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8754370
Report Number3005985723-2019-00479
Device Sequence Number1690589
Product Code OLO
UDI-Device Identifier00848486022082
UDI-Public00848486022082
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206270
Device Lot Number45011016
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/22/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;